Publication
Title
Travelling wave solutions to some important equations of mathematical physics
Author
Language
English
Source (journal)
Reports on mathematical physics
Publication
2010
Volume/pages
66:1(2010), p. 1-19
ISI
000282848100001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 14.01.2011
Last edited 12.10.2017
To cite this reference